Research ArticleOpen accessEvery word in the titleConvergence Ratio Profile for Optimal Control Problems Governed by Ordinary Differential Equations with Matrix CoefficientsO. Olotu, S.A. OlorunsolaAmerican Journal of Applied Sciences, Vol. 5, Issue 2 · 28 Feb 2008 · 7,108 accessesView PDFCite
30 results for “matrix equation”
Set a search alertResearch ArticleOpen accessIn the keywordsSolution of Second Order Ordinary Differential Equation Associated with Toeplitz and Stiffness MatricesSami H. AltoumAmerican Journal of Applied Sciences, Vol. 15, Issue 8 · 30 Oct 2018 · 7,448 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA Rigorous Proof for the Invariant Study of the Problem in Section VI in "Matched Subspace Detectors"Fangyuan Nan, Yaonan Wang, Fuhai LiJournal of Mathematics and Statistics, Vol. 5, Issue 2 · 30 Jun 2009 · 6,974 accessesView PDFCite
Research ArticleOpen accessIn the abstractSwitching from Flat to Spatial Motion to 3R Mechatronic SystemsRelly Victoria Petrescu, Raffaella Aversa, Antonio Apicella, Florian Ion Tiberiu PetrescuJournal of Mechatronics and Robotics, Vol. 2, Issue 1 · 22 Jan 2018 · 7,427 accessesView PDFCite
HypothesisOpen accessIn the abstractSequences for Determination of Prime Numbers by Elimination of CompositesJonathan M. Dugas, Brian M. O’ConnorJournal of Mathematics and Statistics, Vol. 13, Issue 3 · 20 Jul 2017 · 8,042 accessesView PDFCite
Research ArticleOpen accessIn the abstractON REDUCED SCALAR EQUATIONS FOR SYNCHRONOUS BOOLEAN NETWORKSAli Muhammad Ali Rushdi, Adnan Ahmad AlsogatiJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 10 Sep 2013 · 6,665 accessesView PDFCite
Research ArticleOpen accessIn the abstractNew Family of Logarithmic Lifetime DistributionsSaid Hofan AlkarniJournal of Mathematics and Statistics, Vol. 8, Issue 4 · 20 Dec 2012 · 7,155 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Newton's Method with Diagonal Jacobian Approximation for Systems of Nonlinear EquationsM. Y. Waziri, W. J. Leong, M. A. Hassan, M. MonsiJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 8,538 accessesView PDFCite
Research ArticleOpen accessIn the abstractEstimation of Genetic Correlations on Sweet Corn Inbred Lines Using SAS Mixed ModelPedram Kashiani, Ghizan SalehAmerican Journal of Agricultural and Biological Sciences, Vol. 5, Issue 3 · 30 Sep 2010 · 10,891 accessesView PDFCite
Research ArticleOpen accessIn the abstractQuantum Mechanical Calculation of the Optical Absorption of Silver and Gold Nanoparticles by Density Functional TheoryElham Gharibshahi, Elias SaionPhysics International, Vol. 1, Issue 1 · 31 Mar 2010 · 16,181 accessesView PDFCite